I-convergent triple difference sequence spaces defined by a sequence of modulus function

Authors

  • T. Jalal National Institute of Technology, SrinagarIndia
  • I. Malik National Institute of Technology, SrinagarIndia

Abstract

The main objective of this paper is to introduce classes of I-convergent triple difference sequence spaces,
and by using sequence of modulii function We also study some algebraic and topological properties of these new sequence spaces.

Author Biographies

T. Jalal, National Institute of Technology, SrinagarIndia

Associate Professor

Department of Mathematics

National Institute of Technology, Srinagar

 

I. Malik, National Institute of Technology, SrinagarIndia

Research Scholar

Department of Mathematics

National Institute of Technology, Srinagar

Downloads

Published

2019-09-30

How to Cite

Jalal, T., & Malik, I. (2019). I-convergent triple difference sequence spaces defined by a sequence of modulus function. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 10(2), 49-55. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/510

Issue

Section

Research Article